# SDR AALA202302135434

- Difficulty date: February 7, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 54,670 hours, 24,815 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT WING TANK PUMP 1 LOW PRESSURE ECAM ON TAKEOFF. MAINTENANCE REPLACED FUEL PUMP #1 FLIGHT DECK SWITCH PER AMM 28-20-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
